# SDR GTIA2023122937722

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N913NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7757
- Aircraft time: 16,015 hours, 6,762 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB THROUGH 10000 WET SOCKS FUME EVENT CONFIRMED WITH FLT ATTENDANTS IN  FWD CABIN ISOLATED PACK 1 OFF PER PROCEDURE. FUMES DISPATED. SPIRIT AIR QUALITY REPORTING FORM FILLED OUT.-PERFORMED FAULT ISOLATION PROCEDURES PER TSM 05-50-00-810-831-A. FOUND PACK 1.AS THE FUME SOURCE. REFER TO LP  3458178 ITEM 2
